MathSciNet Relay Station
MathSciNet bibliographic data
MR2209344 60F10 (60J10 60J22 60K35 65C05)
Meyn, Sean P. Large deviation asymptotics and control variates for simulating large functions. Ann. Appl. Probab. 16 (2006), no. 1, 310–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement